MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported their transmitter assembly was getting hot and caused a burning sensation to the skin.However, the burning sensation did not cause tissue damage or require medical intervention.
 
Additional Manufacturer Narrative
The transmitter assembly associated with the complaint was returned for investigation.Investigation of the device was unable to replicate the alleged issue, and no non-conformances were found.Thermal imaging was used to verify the outside temperature of the device while charging, the internal temperature of the device while charging, the outside temperature of the device while operating, and the internal temperature of the device while operating.Results are as follows: outside thermal temperature while charging: 33.2°c, internal thermal temperature while charging: 41.9°c, outside thermal temperature while operating: 30.1°c, internal thermal temperature while operating: 31.1°c.The outside thermal temperature while charging was 33.2°c, which is below the product requirements specification of 41°c (106°f).Based on the thermal imaging, there is no evidence of thermal damage and the product met temperature specifications.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in no problem found.No problem found rates remain acceptably low; thus, capa is not required.No problem found rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key22500735
Report Number3010676138-2025-00140
Device Sequence Number8458696
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01319-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexUnknown